Log In Sign Up

Question ??


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 19th, 2012, 10:58 AM
Wifey to Cory...
Join Date: Nov 2008
Location: California
Posts: 722
Hi I posted in the last week about birth control and I have a few questions I'm nt sure where to post to ask so I'm posting here. I appoligize if I'm in the wrong board.

First I got my period a week ago and was still in my 2nd week of my birth control pill pack so I stopped taking it the following day. I'm still spotting on and off kinda heavy to nothing but it's all just brown no red. I'm not going back on birth control I don't do well with hormones and heard only bad things about the paragard so when my cycle returns to normal I hope to practice NFP. I'm starting to research it...

My questions are will it take a long time to stop spotting? Can I get pregnant while spotting? How long will it take for all the hormones to be out of my system? We dtd last night and dbf didn't want to pull out ...I've never conceived before so I worry something's wrong with me but right now I'm just tired of wearing diaper like pads this long. I normally bled 4 days max with bc. And this is just brown discharge.

On the bright side I'm feeling better already with no hormones and my mood is getting better.

Thanks for any info, advice, or input.
__________________
-Hi, I am Alana.-
-Married to Cory since April 22nd 2017 Been together since August 22, 2011.

-Fur-Mommy to Buster since January 4, 2015.
-RIP Ginger Louise 12/23/08- 03/22/17 Mommy's Angel
Reply With Quote
  #2  
January 19th, 2012, 01:26 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
I'll just answer your questions one by one!

Quote:
Originally Posted by OCBlonde985 View Post
My questions are will it take a long time to stop spotting?
Nobody can say. Everyone responds differently as the hormones leave your system.

Quote:
Originally Posted by OCBlonde985 View Post
Can I get pregnant while spotting?
YES! The presence of spotting is treated as a sign that you may be fertile. Some spotting can be treated as infertile, but only after you have been tracking your signs of fertility for awhile and only under certain conditions.

Quote:
Originally Posted by OCBlonde985 View Post
How long will it take for all the hormones to be out of my system?
The hormones should be mostly gone by about 3 months. Then your own hormones will have some adjusting to do as they sort themselves out. That can take a few more months. There can be damage to your cervix and other reproductive orgrans that lingers after the hormones are out of your system. It can take 3 - 18 months to fully heal after the Pill and up to 3 years after Depo-Provera.
__________________
Reply With Quote
  #3  
January 19th, 2012, 05:01 PM
Wifey to Cory...
Join Date: Nov 2008
Location: California
Posts: 722
Thank you for those answers. What kind of damage does it cause? Is there anything I can do about the damage and how would it effect me?

One other thing if I spot for awhile can I still ovulate again while spotting or is that unlikely?
__________________
-Hi, I am Alana.-
-Married to Cory since April 22nd 2017 Been together since August 22, 2011.

-Fur-Mommy to Buster since January 4, 2015.
-RIP Ginger Louise 12/23/08- 03/22/17 Mommy's Angel
Reply With Quote
  #4  
January 19th, 2012, 08:03 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
Quote:
Originally Posted by OCBlonde985 View Post
Thank you for those answers. What kind of damage does it cause? Is there anything I can do about the damage and how would it effect me?

One other thing if I spot for awhile can I still ovulate again while spotting or is that unlikely?
It shrivels the crypts in the cervix (like aging) where cervical mucus is produced. So you may not produce much good quality fertile cervical mucus for awhile. It's also common to have constant infertile discharge from the cervix because of that damage. The good news is that it usually heals, it just takes time! All you can really do is be healthy and give the body time.

Adrenals, thyroid, and other hormonal functions can take some time to recover fully from the Pill. Libido usually recovers fully, sometimes the loss is permanent Ovulation is sometimes suppressed for a long time after Depo. Bone density loss is also something that doesn't always recover after Depo. It really all depends which contraceptives you've used, how long, and how your body responded to them.

Yes, you can ovulate while you are spotting. The spotting is considered a sign of fertility with NFP.
__________________

Last edited by ShawnaCAN; January 19th, 2012 at 08:08 PM.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 02:13 AM.



Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0